# SDR 2002UALA01312

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 48,880 hours, 5,418 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 3L BLINKS ON & OFF.  ALSO, FLOOR LIGHTS AT 32-34C BLINK.  REPLACED BATTERY.
